# SDR CA020501009

- Difficulty date: April 13, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 39,062 hours
- Engine: Rroyce RB211524B402
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Component: Windshield, Sierracin, 1634896101
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN WINDSHIELD HAD MAJOR DELAMINATION IN FLIGHT . THE CREW PROCEDURES WERE CARRIED OUT BY PULLING THE CIRCUIT BREAKER TO DEACTIVATE THE WINDSHIELD HEAT SYSTEM. MAINTENANCE REPLACED THE WINDSHIELD AND ALSO REPLACED THEWINDSHIELD HEAT CONTROL UNIT.
